# SDR SWAA2022040732626

- Difficulty date: December 2, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 26,604 hours, 11,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH. MID CAP STRIP CORRODED AFT PIT / VERIFIED NEW PART IAW B737 AIPC 25-52-10-04. REPLACED PART ON SHELF. REMOVED CORROSION FROM CAP STRIP. NO PUBLISHED ALLOWABLE LIMITS. REPLACEMENT PART TO BE INSTALLED ON SA-M 565S ACCOMPLISHMENT ATAG# WN0314
